Side effects from Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ToughKicker
Regular Member


Date Joined Sep 2005
Total Posts : 218
   Posted 9/22/2007 12:05 PM (GMT -7)   
I was wondering has anyone ever suffer any side effects from taking meds even though you been on them for awhile? For me last week I was having another ulcer. So I got put on Carafate, so the bleeding has stopped, but I'm going to the bathroom 3x a day, so I'm hoping it's the meds that is causing this. Anyone else had any side effects from taking meds? I usually don't feel any side effects.
UC: Lower Left Diagnosed in July 2005
Remission
 
Azathioprine125MG
Colozal 750MG 9 pills a day

 


potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 9/22/2007 1:17 PM (GMT -7)   
I take carafate and have for a couple of years, I also go to the bathroom 3 or 4 time a day but it not like D, I think its the meds that cause it but I have no other problems with it no pain, urgencies, no nausea. so I dont worry about it because when I get off the carafate I have alot of stomach trouble.
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.


ToughKicker
Regular Member


Date Joined Sep 2005
Total Posts : 218
   Posted 9/22/2007 1:59 PM (GMT -7)   
Well I guess it's the carafate then, I'll be happy about that. When I get off of it, I'm just going 1x a day. It's just now getting annoying, I'm sore down there.
UC: Lower Left Diagnosed in July 2005
Remission
 
Azathioprine125MG
Colozal 750MG 6 pills a day
Carafate 1GM 4x a day

 


potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 9/22/2007 3:18 PM (GMT -7)   
Im not sure if it is the carafate because I take a lot of meds, and almost all of them have the side effect of D or lose stool. But if that is the only thing you are doing different theres a good chance it is whats causeing it. hope you get better soon.
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 19, 2018 7:07 PM (GMT -7)
There are a total of 2,931,035 posts in 321,589 threads.
View Active Threads


Who's Online
This forum has 160326 registered members. Please welcome our newest member, msritalalala.
416 Guest(s), 11 Registered Member(s) are currently online.  Details
souljah, Chask, Sarahjane09, Jaiki, jovana, compiler, cakegirl, Saipan Paradise, garyi, three 5's and a jack, Bob656